location: Current position: Home >> Scientific Research >> Paper Publications

An Improved Fractional Moment Maximum Entropy Method With Polynomial Fitting

Hits:

Date of Publication:2024-10-24

Journal:JOURNAL OF MECHANICAL DESIGN

Volume:146

Issue:6

ISSN No.:1050-0472

Key Words:DISTRIBUTIONS; STRUCTURAL RELIABILITY-ANALYSIS; TRANSFORMATION

Pre One:含剪力销的螺栓法兰双连接箭体位移峰值分析

Next One:An adaptive data-driven subspace polynomial dimensional decomposition for high-dimensional uncertainty quantification based on maximum entropy method and sparse Bayesian learning